# SDR CALA2014043090907

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 66,021 hours, 25,863 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELLY SKIN DENTED APPROX 8 INCHES FWD OF APU INLET.  EVALUATED THE ARCHIVED ITEM & FOUND A PERMANENT DOUBLER REPAIR INSTALLED IAW SRM 53- 00-11 PG 567-568 FIG 238.  THIS REPAIR REFERS TO SRI INSPECTION IAW SRI 53-00-11-2-017-00 PARA 3L TABLE 224. FIRST INSPECTION 60000 FC & 75000 FH.  QC LC-80 CURRENT PTC IS 25863 & CURRENT PTT IS 66021.   CF ITEM CREATED TO ACCOMPLISH SRI INSPECTIONS.
